×

Varieties of groups. (English) Zbl 0149.26704


Keywords:

group theory
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Hanna Neumann, Varieties of groups, Springer-Verlag New York, Inc., New York, 1967. · Zbl 0251.20001
[2] Hanna Neumann, Varieties of groups, Proc. Internat. Conf. Theory of Groups (Canberra, 1965) Gordon and Breach, New York, 1967, pp. 251 – 259. · Zbl 0251.20001
[3] A. K. Austin, A closed set of laws which is not generated by a finite set of laws, Quart. J. Math. Oxford Ser. (2) 17 (1966), 11 – 13. · Zbl 0136.26405
[4] A. P. Birjukov, On infinite aggregates of identities in semi-groups, Algebra i Logika Sem. 4 (1965), no. 2, 31 – 32 (Russian).
[5] Trevor Evans and B. H. Neumann, On varieties of groupoids and loops, J. London Math. Soc. 28 (1953), 342 – 350. · Zbl 0050.01705
[6] R. C. Lyndon, Identities in finite algebras, Proc. Amer. Math. Soc. 5 (1954), 8 – 9. · Zbl 0055.02705
[7] V. L. Murskiń≠, 1966, unpublished (quoted from Tarski, 1967).
[8] Peter Perkins, Ph.D. thesis, University of California, Berkeley, 1966 (quoted from Tarski, 1967).
[9] Don Pigozzi, On some operations on classes of algebras, Notices Amer. Math. Soc. 13 (1966), Abstract 639-1, p. 829.
[10] Alfred Tarski, Equational theories, Proc. Colloquium on Logic and Foundations of Mathematics, Hannover 1966, 1967 (to appear).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.